Artículos

Artículos Encontrados 39 registros  inicioanterior20 - 29siguiente  ir al registro: La búsqueda tardó 0.01 segundos. 
20.
14 p, 331.7 KB Global phase portraits of quadratic systems with a complex ellipse as invariant algebraic curve / Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Valls, Clàudia 1973- (Universidade de Lisboa. Departamento de Matemàtica)
In this paper we study a new class of quadratic systems and classify all its phase portraits. More precisely, we characterize the class of all quadratic polynomial differential systems in the plane having a complex ellipse x^2 y^2 1=0 as invariant algebraic curve. [...]
2018 - 10.1007/s10114-017-5478-y
Acta Mathematica Sinica. English Series, Vol. 34, issue 5 (2018) , p. 801-811  
21.
15 p, 383.0 KB Bifurcation diagrams for Hamiltonian nilpotent centers of linear plus cubic homogeneous polynomial vector fields / Colak, Ilker (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Valls, Clàudia 1973- (Universidade de Lisboa. Departamento de Matemàtica)
Following the work done in [8] we provide the bifurcation diagrams for the global phase portraits in the Poincaré disk of all Hamiltonian nilpotent centers of linear plus cubic homogeneous planar polynomial vector fields.
2017 - 10.1016/j.jde.2017.02.001
Journal of differential equations, Vol. 262 (2017) , p. 5518-5533  
22.
16 p, 437.4 KB Centers and limit cycles of polynomial differential systems of degree 4 via averaging theory / Benterki, Rebiha (Centre Universitaire de Bordj Bou Arréridj(Algeria). Département de Mathématiques) ; Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
In this paper we classify the phase portraits in the Poincar\'e disc of the centers of the generalized class of Kukles systems \[ =-y,=x ax^3y bxy^3, \] symmetric with respect to the y-axis, and we study, using the averaging theory up to sixth order, the limit cycles which bifurcate from the periodic solutions of these centers when we perturb them inside the class of all polynomial differential systems of degree 4.
2017 - 10.1016/j.cam.2016.08.047
Journal of computational and applied mathematics, Vol. 313 (2017) , p. 273-283  
23.
24 p, 13.1 MB Reversible nilpotent centers with cubic homogeneous nonlinearities / Dukarić, Maša (University of Maribor(Slovenia). Center for Applied Mathematics and Theoretical Physics) ; Giné, Jaume (Universitat de Lleida. Departament de Matemàtica) ; Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
We provide 13 non-topological equivalent classes of global phase portraits in the Poincaré disk of reversible cubic homogeneous systems with a nilpotent center at origin, which complete the classification of the phase portraits of the nilpotent centers with cubic homogeneous nonlinearities.
2016 - 10.1016/j.jmaa.2015.07.049
Journal of mathematical analysis and applications, Vol. 433 (2016) , p. 305-319  
24.
13 p, 310.1 KB Global phase portraits of uniform isochronous centers with quartic homogeneous polynomial nonlinearities / Itikawa, Jackson (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
We classify the global phase portraits in the Poincar\'e disc of the differential systems =-y xf(x,y), =x yf(x,y), where f(x,y) is a homogeneous polynomial of degree 3. These systems have a uniform isochronous center at the origin. [...]
2016 - 10.3934/dcdsb.2016.21.121
Discrete and Continuous Dynamical Systems. Series B, Vol. 21 Núm. 1 (2016) , p. 121-131  
25.
25 p, 3.2 MB Global phase portraits of Kukles differential systems with homogenous polynomial nonlinearities of degree 5 having a center and their small limit cycles / Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Silva, Mauricio Fronza da (Universidade Federal de Santa Maria(Brazil). Departamento de Matemática)
We provide the nine topological global phase portraits in the Poincaré disk of the family of the centers of Kukles polynomial differential systems of the form x = -y, y= x ax^5y bx^3y^3 cxy^5, where x,y\R and a,b,c are real parameters satisfying a^2 b^2 c^2 0. [...]
2016 - 10.1142/S0218127416500449
International journal of bifurcation and chaos in applied sciences and engineering, Vol. 26 Núm. 3 (2016) , p. 1650044 (25 pages)  
26.
119 p, 2.0 MB The geometry of quadratic polynomial differential systems with a finite and an infinite saddle-node (C) / Artés, Joan Carles (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Rezende, Alex C. (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
Planar quadratic differential systems occur in many areas of applied mathematics. Although more than one thousand papers have been written on these systems, a complete understanding of this family is still missing. [...]
2015 - 10.1142/S0218127415300098
International journal of bifurcation and chaos in applied sciences and engineering, Vol. 25 Núm. 3 (2015)  
27.
27 p, 1007.0 KB Bifurcation diagram and stability for a one-parameter family of planar vector fields / García Saldaña, Johanna Denise (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Gasull i Embid, Armengol (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Giacomini, Hector (Université de Tours(France). Laboratoire de Mathématiques et Physique Théorique)
We consider the 1-parameter family of planar quintic systems, ˙x = y3−x3, y˙ = −x + my5, introduced by A. Bacciotti in 1985. It is known that it has at most one limit cycle and that it can exist only when the parameter m is in (0. [...]
2014 - 10.1016/j.jmaa.2013.11.047
Journal of mathematical analysis and applications, Vol. 413 (2014) , p. 321-342  
28.
29 p, 449.2 KB Hamiltonian nilpotent center of linear plus cubic homogenous polynomial vector fields / Colak, Ilker (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Valls, Clàudia 1973- (Universidade Técnica de Lisboa. Departamento de Matemática)
We provide normal forms and the global phase portraits in the Poincaré disk for all Hamiltonian nilpotent centers of linear plus cubic homogeneous planar polynomial vector fields.
2014 - 10.1016/j.aim.2014.04.002
Advances in Mathematics, Vol. 259 (2014) , p. 655-687  
29.
21 p, 642.5 KB Phase portraits of quadratic Lotka-Volterra systems with a Darboux invariant in the Poincaré disc / Bolaños Rivera, Yudi Marcela (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Valls, Clàudia 1973- (Universidade Técnica de Lisboa. Departamento de Matemática)
We characterize the global phase portraits in the Poincaré disc of all the planar Lotka-Volterra quadratic polynomial differential systems having a Darboux invariant.
2014 - 10.1142/S0219199713500417
Communications in contemporaray mathematics, Vol. 16 Núm. 6 (2014) , p. 1350041 (23 pages)  

Artículos : Encontrados 39 registros   inicioanterior20 - 29siguiente  ir al registro:
¿Le interesa recibir alertas sobre nuevos resultados de esta búsqueda?
Defina una alerta personal vía correo electrónico o subscríbase al canal RSS.